# SDR EIA990268

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Bent
- Location: Ws 169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LOWER HORIZONTAL FLANGE OF THE LEFT LOWER REAR SPAR CHORD AT XRS 169 WAS FOUND BENT.  REPAIRED BY INSTALLING FILLER PER ECRA 942-57-073-2.  (M)
